Skip to content
OTC Allergy Medication Addiction?
avatar
JoyFred posted:
Can a person become additicted to over the counter allergy medications that are taken orally; and if so what are the withdrawal symptoms?
Reply
 
avatar
sgbl88 responded:
I would suggest you ask your pharmacist or doctor that one. To my knowledge, no, and I certainly hope not because I would be addicted. I do know that it is almost impossible to overdose on them. You can become dehydrated if you take too much and constipated if you take more than is recommended for an extended period or time.

Feel better.
God bless.
Sonya
Jeremiah 29:11 For I know the thoughts that I think toward you, saith the LORD, thoughts of peace, and not of evil, to give you an expected end... Ye shall seek me, and find [me]


Helpful Tips

Tip: safe use of epinephrine auto-injectorsExpert
For patients with allergic diseases that place them at risk for severe allergic reactions or anaphylaxis, epinephrine autoinjectors are an ... More
Was this Helpful?
15 of 27 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center